# SDR UIEA2024083000865

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW - L/E ANTI-ICING DUCT SEPERATED AT NO.16 K/FLAP FWD L/E D-BEAM AREA AS MARKED.( RHW L/E ANTI-ICING DUCT SEPERATED AT NO.16 K/FLAP FWD L/E D-BEAM SKIN PANEL CLOSE UP AS PER RI-57-41-17056 REV.A AND SRM 51-40-02 REV.43. NO FURTHER DEFECTS NOTED. )
